| Model Number |
3143 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced ineffective stimulation.Surgical intervention may be pending to address the issue.Note : it is unknown which lead is related to this issue.
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: quattrode, model: 3143, udi: (b)(4), serial: n/a, batch: 117279.Common device name: octrode, model: 3186, udi: (b)(4), serial: na , batch: 119134.
Event or Problem Description
Additional information was received wherein the lead was explanted and replaced.Effective therapy restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.